D. Cervantes, P. Gonzalez Casanova, C. Gout,  L. H. Juarez, R. Resendiz, Vector field approximation using radial basis functions, Journal of Computational and Applied Mathematics, Ed. Elsevier, Volume 240, 1 March 2013, Pages 163–173.

R. Reséndiz, L. H. Juárez, P. González-Casanova, D. A. Cervantes, C. Gout, Numerical Study of Wind Field Adjustment with Radial Basis Functions, Environmental Science and Engineering, Ed. Springer, 2013, Part 4, 371-378.

P. González-Casanova, J. Antonio Muñoz-Gómez, G. Rodríguez-Gómez, Node Adaptive Domain Decomposition Method by Radial Basis Functions. Journal of Numerical Methods for Partial Differential Equation , Volume 25 Issue 6, Pages 1482 - 1501, 2009.

J. Antonio Muñoz-Gómez, P. González-Casanova, G. Rodríguez-Gómez, "Exponential Convergence of Multiquadric Collocation Method: a Numerical Study". Revista de Ingeniería, Investigacion y Tecnologia,  Issue 3, pages 197-206, 2009.

V. Pereyra, G. Scherer, P. Gonzalez Casanova,  Radial function collocation solution of partial differential equations in irregular domains , International Journal of Computing Sciences and Mathematics, Vol. 1, No. 1, 2007.

D. Cervantes, P. Gonzalez-Casanova, C. Gout,  Seafloor surfaces approximation from rapidly varying bathymetric data using pre-processing, Pages 1742 - 1744, IEEE Transaction on Geosciences and Remote sensing, 2007.

J. Antonio Muñoz-Gómez, P. González-Casanova, G. Rodríguez-Gómez, Domain Decomposition by Radial Basis Functions for Time Dependent Partial Differential Equations, Proccedings of the IASTED: International Conference on Advances in Computer Science and Technology, pp. 105-109, (2006).

J. Antonio Muñoz-Gómez, P. González Casanova, G. Rodríguez-Gómez, Adaptive Node Refinement Collocation Method for Partial Differential Equations, ENC-06 Sixth Mexican International Conference on Computer Sciences, published by IEEE, pp 70-77, (2006).

P. González-Casanova, C. Gout, Approximation Near the Boundary of a Radial Quasi interpolant in Polygonal Domains , Int. J. of Comp. Math. 81 (12), pp. 1145-1455 (2004).

González-Casanova, Pedro. A Hilbertian approach to quasi-interpolation methods. Neural Parallel Sci. Computations, 5 (1997), no. 1-2, 257--274.

Benbourhim, M. N.; González-Casanova, P. Generalized variational quasi interpolants in $(H\sp m\sb O(\Omega))\sp n$. Bol. Soc. Mat. Mexicana, 3 (1997) , no. 2, 347--354.

Benbourhim and P. González Casanova,. Local Interpolation of non smooth functions , Proceedings of the Thirth International Conference on Approximation and Optimization, Puebla, México 1995, European Matematical Society, Electronic Library of Mathematics, en Julio de (1997).

González-Casanova, Pedro; Wolf, Kurt Bernardo. Interpolation for solutions of the Helmholtz equation. Numer. Methods Partial Differential Equations ,11 (1995), no. 1, 77--91.

Atteia M., Benbourhim M. N., González Casanova P. Quasi-interpolant Elastic Manifolds. Reporte de Investigación IIMAS-UNAM, Vol. 3, No. 25, (1993) .

González Casanova P. and Álvarez R. Splines in Geophysics. Golden Anniversary Issue, Geophysics. Vol. 50 No. 12, December 1985. pp. 2831-2848.

Superior

Tenemos 66 visitantes y ningun miembro en Línea